6 found
Order:
  1.  2
    Bruce M. Horowitz (1978). Sets Completely Creative Via Recursive Permutations. Mathematical Logic Quarterly 24 (25‐30):445-452.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  2.  3
    Bruce M. Horowitz (1982). Elementary Formal Systems as a Framework for Relative Recursion Theory. Notre Dame Journal of Formal Logic 23 (1):39-52.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  3. Bruce M. Horowitz (1980). Constructively Nonpartial Recursive Functions. Notre Dame Journal of Formal Logic 21 (2):273-276.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  4. Bruce M. Horowitz (1982). Arithmetical Analogues of Productive and Universal Sets. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 28 (14-18):203-210.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  5. Bruce M. Horowitz (1982). An Isomorphism Type of Arithmetically Productive Sets. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 28 (14-18):211-214.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  6. Bruce M. Horowitz (1978). Sets Completely Creative Via Recursive Permutations. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 24 (25-30):445-452.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography